# SDR COMA2009012070011

- Difficulty date: January 17, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 13,830 hours, 9,835 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Open
- Location: Ac Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AC POWER DOOR LEFT OPEN, A/C RETURNED TO JFK LANDED SAFELY.  INSPECTED AC POWER DOOR, NO DEFECTS NOTED.  SECURED DOOR CLOSED.
